MathSciNet Relay Station
MathSciNet bibliographic data
MR2336559 (2008g:14045) 14H37 (14C20 20C15)
Joyner, David; Ksir, Amy Decomposition representations of finite groups on Riemann-Roch spaces. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3465–3476 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement